RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhitnikov, Vladimir Pavlovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:313
Abstract pages:739
Full texts:219
References:95
Professor
E-mail: ,

http://www.mathnet.ru/eng/person39411
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/330138

Publications in Math-Net.Ru
2019
1. V. P. Zhitnikov, N. M. Sherykhalina, S. S. Porechny, “Comparison of quasi-stationary and non-stationary solutions of electrochemical machining problems applying to precision cutting with plate electrode-tool”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 12:1 (2019),  5–19  mathnet  elib
2017
2. V. P. Zhitnikov, N. M. Sherykhalina, A. A. Zaripov, A. A. Sokolova, “Quasi-stationary solution of a problem of electrochemical copying of a cogged surface”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 8,  86–91  mathnet; Russian Math. (Iz. VUZ), 61:8 (2017), 76–80  isi  scopus
3. V. P. Zhitnikov, N. M. Sherykhalina, S. S. Porechny, “Stationary electrochemical machining simulation applying to precision technologies”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 10:4 (2017),  15–25  mathnet  isi  elib
2016
4. V. P. Zhitnikov, N. M. Sherykhalina, R. R. Muksimova, “The peculiarities of error accumulation in solving problems for simple equations of mathematical physics by finite difference methods”, Sib. Zh. Vychisl. Mat., 19:2 (2016),  139–152  mathnet  mathscinet  elib; Num. Anal. Appl., 9:2 (2016), 107–117  isi  elib  scopus
2011
5. V. P. Zhitnikov, E. M. Oshmarina, G. I. Fedorova, “Exact solutions of two limiting quasistationary electrochemical shaping”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 12,  21–29  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:12 (2011), 16–22  scopus
2010
6. V. P. Zhitnikov, E. M. Oshmarina, G. I. Fedorova, “The use of discontinuous functions for modeling the dissolution process of steady-state electrochemical shaping”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 10,  77–81  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:10 (2010), 67–70  scopus
1991
7. I. L. Gurevich, V. P. Zhitnikov, “Plane flow around a ponderable flexible shell”, Trudy Sem. Kraev. Zadacham, 26 (1991),  109–114  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019